# SDR GTIA2019010103062

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 15,656 hours, 7,105 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA`S REPORT CABIN ODOR IN FWD CABIN AT GEAR EXTENSION ON FINAL DESCENT. CAP REPORTED ONLY FWD FA NOTICED SMELL. EVERYTHING ELSE IN CABIN & FLT DECK STERILE REF TSM 05-50-00-810-831-A. OPERATED PACKS & ISOLATED W/APU BLEED. NO SMELL NOTED. OPERATED BLEEDS & ISOLATED W/ENGS ON NO SMELL NOTED. ONLY THING FOUND IS RESIDUAL BURNED COFFEE IN & AROUND.
